AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 181 to 210 of 604 found      Go to page: << < 4 5 6 7 8 9 10 > >>

[181] Abhijit Champanerkar and Ilya Kofman. Spanning trees and Khovanov homology. Proc. Amer. Math. Soc. 137 (2009) 2157-2167. MR 2480298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[182] Masakazu Teragaito. Erratum to ``Distance between toroidal surgeries on hyperbolic knots in the $3$-sphere''. Trans. Amer. Math. Soc. 361 (2009) 3373-3374. MR 2485432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[183] Thomas Fleming and Ryo Nikkuni. Homotopy on spatial graphs and the Sato-Levine invariant. Trans. Amer. Math. Soc. 361 (2009) 1885-1902. MR 2465822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[184] V. O. Manturov. Compact and long virtual knots. Trans. Moscow Math. Soc. 69 (2008) 1-26. MR 2549444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[185] Laurence R. Taylor. Quadratic enhancements of surfaces: two vanishing results. Proc. Amer. Math. Soc. 137 (2009) 1135-1138. MR 2457455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[186] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[187] Mario Eudave-Muñoz and Enrique Ramírez-Losada. Meridional surfaces and $(1,1)$-knots. Trans. Amer. Math. Soc. 361 (2009) 671-696. MR 2452820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[188] Thomas Fleming and Akira Yasuhara. Milnor's invariants and self $C_{k}$-equivalence. Proc. Amer. Math. Soc. 137 (2009) 761-770. MR 2448599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[189] Sang Youl Lee. Towards invariants of surfaces in $4$-space via classical link invariants. Trans. Amer. Math. Soc. 361 (2009) 237-265. MR 2439406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[190] Se-Goo Kim and Taehee Kim. Polynomial splittings of metabelian von Neumann rho--invariants of knots. Proc. Amer. Math. Soc. 136 (2008) 4079-4087. MR 2425750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[191] A. Stoimenow. Bennequin's inequality and the positivity of the signature. Trans. Amer. Math. Soc. 360 (2008) 5173-5199. MR 2415070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[192] Inga Blomer, Peter A. Linnell and Thomas Schick. Galois cohomology of completed link groups. Proc. Amer. Math. Soc. 136 (2008) 3449-3459. MR 2415028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[193] Charles Livingston. Concordance crosscap numbers of knots and the Alexander polynomial. Proc. Amer. Math. Soc. 136 (2008) 3351-3353. MR 2407102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[194] Tamás Kálmán. Maximal Thurston--Bennequin number of $+$adequate links. Proc. Amer. Math. Soc. 136 (2008) 2969-2977. MR 2399065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[195] Hans U. Boden and Cynthia L. Curtis. Splicing and the $SL_2({\mathbb C})$ Casson invariant. Proc. Amer. Math. Soc. 136 (2008) 2615-2623. MR 2390534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[196] Hao Wu. Braids, transversal links and the Khovanov-Rozansky Theory. Trans. Amer. Math. Soc. 360 (2008) 3365-3389. MR 2386230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[197] Nafaa Chbili. Strong periodicity of links and the coefficients of the Conway polynomial. Proc. Amer. Math. Soc. 136 (2008) 2217-2224. MR 2383528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[198] Efstratia Kalfagianni and Xiao-Song Lin. Knot adjacency and fibering. Trans. Amer. Math. Soc. 360 (2008) 3249-3261. MR 2379795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[199] A. Stoimenow. Tait's conjectures and odd crossing number amphicheiral knots. Bull. Amer. Math. Soc. 45 (2008) 285-291. MR 2383306.
Abstract, references, and article information   
View Article: PDF

[200] Feng Luo and Stephan Tillmann. Angle structures and normal surfaces. Trans. Amer. Math. Soc. 360 (2008) 2849-2866. MR 2379778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[201] Thang T. Q. Lê. Strong integrality of quantum invariants of 3-manifolds. Trans. Amer. Math. Soc. 360 (2008) 2941-2963. MR 2379782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[202] David Cimasoni and Vincent Florens. Generalized Seifert surfaces and signatures of colored links. Trans. Amer. Math. Soc. 360 (2008) 1223-1264. MR 2357695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[203] Charles Livingston. Slice knots with distinct Ozsváth-Szabó and Rasmussen invariants. Proc. Amer. Math. Soc. 136 (2008) 347-349. MR 2350422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[204] Tim D. Cochran and Taehee Kim. Higher-order Alexander invariants and filtrations of the knot concordance group. Trans. Amer. Math. Soc. 360 (2008) 1407-1441. MR 2357701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[205] A. V. Malyutin. On the number of closed braids obtained as a result of single stabilizations and destabilizations of a closed braid. St. Petersburg Math. J. 18 (2007) 1011-1020. MR 2307359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[206] Marc Lackenby. Some 3-manifolds and 3-orbifolds with large fundamental group. Proc. Amer. Math. Soc. 135 (2007) 3393-3402. MR 2322772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[207] O. Viro. Quantum relatives of the Alexander polynomial. St. Petersburg Math. J. 18 (2007) 391-457. MR 2255851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[208] Peter Linnell and Thomas Schick. Finite group extensions and the Atiyah conjecture. J. Amer. Math. Soc. 20 (2007) 1003-1051. MR 2328714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[209] Jae Choon Cha. The structure of the rational concordance group of knots. Memoirs of the AMS 189 (2007) MR 2343079.
Book volume table of contents   

[210] Takuji Nakamura. Notes on braidzel surfaces for links. Proc. Amer. Math. Soc. 135 (2007) 559-567. MR 2255303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 181 to 210 of 604 found      Go to page: << < 4 5 6 7 8 9 10 > >>